| Catalog Number |
MF-410640 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side "swelling lymph nodes and pain".Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy, pain.